Volume 10, Number 4, October 2004
|Page(s)||478 - 504|
|Published online||15 October 2004|
The topological asymptotic expansion for the Quasi-Stokes problem
ENIT-LAMSIN & FSM, Campus Universitaire, Le Belvédaire BP 37, 1002 Tunis, Tunisia; email@example.com.
2 Mathématiques pour l'Industrie et la Physique, UMR 5640, Université de Paul Sabatier, 118 route de Narbonne, 31032 Toulouse Cedex 4, France.
Revised: 6 November 2003
In this paper, we propose a topological sensitivity analysis for the Quasi-Stokes equations. It consists in an asymptotic expansion of a cost function with respect to the creation of a small hole in the domain. The leading term of this expansion is related to the principal part of the operator. The theoretical part of this work is discussed in both two and three dimensional cases. In the numerical part, we use this approach to optimize the locations of a fixed number of air injectors in an eutrophized lake.
Mathematics Subject Classification: 49Q10 / 49Q12 / 74P05 / 74P10 / 74P15
Key words: Topological optimization / topological sensitivity / Quasi-Stokes equations / topological gradient / shape optimization.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.